New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Solved]: You are with someone having a severe anaphylaxis…

Need help with your Clinical Case Studies case study or NCLEX preparation? Connect with a verified Nursing expert now.

You are with someone having a severe anaphylaxis reaction – they are starting to faint and having severe difficulty breathing. The only epi injector is 6 months out of date but the fluid in the window looks good. EMS will be delayed. You should: Choose only ONE best answer. A Call a doctor for advice B Not give the expired epinephrine and wait for EMS C Give expired epinephrine D Give Benadryl instead

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion